# SDR CALA2014072801021

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,720 hours, 15,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN RT 400 BETWEEN STRINGER 8 & 9 INBD HOLE OF SUPPORT BRACKET FOUND TWO EACH CRACKS AT FRAME APPROX 1/4 INCH & 1/4 INCH IN LENGTH.  FRAME CRACKED LENGTH 0.250 INCHES.  REPAIRED IAW EA 5310-04716 OP1 REV G STEP 9 FIG 3.
